# SDR SWAA2018042421356

- Difficulty date: April 20, 2018
- Submitted: April 24, 2018
- Operation: Air carrier
- Aircraft: N960WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36675
- Aircraft time: 23,527 hours, 14,029 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: 65C16820
- Condition: Loose
- Location: R1 Girt Bar
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE GIRT BAR RETAINER BRACKET LOOSE.  SECURED THE GIRT BAR BRACKET IAW MM.
